# SDR 0321200601

- Difficulty date: March 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 87,211 hours, 17,984 cycles
- Engine: Ge CF650E2
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65B417975
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED IN AIRCRAFT LOG BOOK AFTER LANDING.  EXPERIENCED ODOR OF ELECTRIC SMOKE FOLLOWED SHORTLY BY FLIGHT DECK FAN AUTO SHUT DOWN.  TROUBLESHOOT TO FLIGHT DECK FAN.  PLACED ON DMI 1800 PER MEL 21-20-C.
